# SDR SWAA2013050715698

- Difficulty date: April 30, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 21,329 hours, 12,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE CUTOUT CRACKED.  REPAIRED GROUND POWER RECEPTACLE CUTOUT IAW EA.
